# SDR DALA2025051503779

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,451 hours, 43,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0678 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE MESSAGE. CORRECTIVE ACTION: T/S PER FIM. NO FSEU FAULTS. CHECKED FLAP TORQUE LIMITERS. RAN FLAPS AND SLATS. OPERATION NORMAL.
